×

Oscillation criteria for second-order half-linear differential equations. (English) Zbl 1042.34532

Summary: By using averaging functions, we obtain some criteria for the oscillation of half-linear differential equation \([{}p(t)| x'(t)| ^ {\alpha-1}x'(t)]{}' + q(t)| x(t)| ^{\alpha-1}x(t) = 0, \alpha > 0\), where \(p \in C^1((t_0, \infty); (0, \infty))\) and \(q \epsilon C((t_0, \infty); \mathbb R)\).

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Elbert, A., A half-linear second order differential equations, (Colloquia Math Soc. Janos Bolyai 30: Qualitative Theory of Differential Equations. Colloquia Math Soc. Janos Bolyai 30: Qualitative Theory of Differential Equations, Szeged (1979)), 153-180 · Zbl 0511.34006
[2] Hong, H. L.; Lian, W. C.; Yeh, C. C., The oscillation of half-linear differential equations with an oscillatory coefficient, Mathl. Comput. Modelling, 24, 7, 77-86 (1996) · Zbl 0924.34027
[3] Hong, H. L., On the oscillatory behaviour of solutions of second order nonlinear differential equations, Publ. Math. Debrecen, 52, 55-68 (1998) · Zbl 0908.34020
[4] Hsu, H. B.; Yeh, C. C., Oscillation theorems for second order half-linear differential equations, Appl. Math. Lett., 9, 6, 71-77 (1996) · Zbl 0877.34027
[5] Li, H. J.; Yeh, C. C., Oscillation criteria for nonlinear differential equations, Houston Jour. Math., 21, 4, 801-811 (1995) · Zbl 0841.34035
[6] Li, H. J.; Yeh, C. C., Nonocillation criteria for second-order half-linear differential equations, Appl. Math. Lett., 8, 5, 63-70 (1995) · Zbl 0844.34028
[7] Li, H. J.; Yeh, C. C., An integral criterion for oscillation of nonlinear differential equations, Math. Japonica, 41, 1, 185-188 (1995) · Zbl 0816.34024
[8] Li, H. J.; Yeh, C. C., Sturmian comparison theorem for half-linear second-order differential equations, (Proc. Royal Soc. Edinburgh, 125A (1995)), 1193-1204 · Zbl 0873.34020
[9] Lian, W. C.; Yeh, C. C.; Li, H. J., The distance between zeros of an oscillatory solution to a half-linear differential equations, Computers Math. Applic., 29, 8, 39-43 (1995) · Zbl 0858.34029
[10] Wong, P. J.Y.; Agarwal, R. P., Oscillatory behaviour of solutions of certain second order nonlinear differential equations, J. Math. Anal. and Appl., 198, 337-354 (1996) · Zbl 0855.34039
[11] Philos, Ch. G., Oscillation theorems for linear differential equations of second order, Arch. Math. (Basel), 53, 482-492 (1989) · Zbl 0661.34030
[12] Li, H. J., Oscillation criteria for second order linear differential equations, J. Math. Anal. and Appl., 194, 217-234 (1995) · Zbl 0836.34033
[13] Grace, S. R., Oscillation theorems for nonlinear differential equations of second order, J. Math. Anal and Appl., 171, 220-241 (1992) · Zbl 0767.34017
[14] Hardy, G. H.; Littlewood, J. E.; Polya, G., Inequalities (1988), Cambridge University Press: Cambridge University Press Cambridge · Zbl 0634.26008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.